On the Construction of Periodic Solutions of Kaplan-Yorke Type for Some Differential Delay Equations

K. Gopalsamy, Jibin Li*, Xue Zhong He

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this paper we point out the main idea to yield periodic solutions of Kaplan-Yorke type of differential delay equations. Some new sufficient conditions for the existence of Kaplan-Yorke type periodic solutions have been given. Many interesting examples are also disscused.

Original languageEnglish
Pages (from-to)65-80
Number of pages16
JournalApplicable Analysis
Volume59
Issue number1-4
DOIs
Publication statusPublished - 1 Dec 1995
Externally publishedYes

Keywords

  • Kaplan-Yorke method
  • differential-delay equations
  • generalized Hamiltonian systems
  • periodic solutions

Fingerprint

Dive into the research topics of 'On the Construction of Periodic Solutions of Kaplan-Yorke Type for Some Differential Delay Equations'. Together they form a unique fingerprint.

Cite this